# SDR 98ZZZX1204

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL ALUMINUM BRACKET AT RT WING TIP RIB 20 BROKEN TAB, BRACKET IS USED FOR CONDUIT TUBE AT FLUX VALVE WIRING.  FABRICATED BRACKET PER DRAWING HC923H0759 AND REPLACED BRACKET AT RIB 20 IAW BAE 146 SRM.
